# SDR QMLA2025020320012

- Difficulty date: February 2, 2025
- Submitted: February 3, 2025
- Operation: Air carrier
- Aircraft: N108LN
- Make and model: Snias AS350B3
- Aircraft serial: 3959
- Aircraft time: 8,237 hours, 26,643 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING TAKE-OFF AND CLIMB THERE WAS A STRONG ODOR THROUGHOUT THE CABIN. THE BEST WAY TO DESCRIBE IT, IS THAT IT SMELLS LIKE PROPANE. THIS HAS BEEN AN ONGOING ISSUE WITH THE AIRCRAFT. THE CREW DID NOT FEEL COMFORTABLE FLYING IN THE AIRCRAFT UNTIL FIXED, SO THE AIRCRAFT WAS LEFT AT NORTHWEST HOSPITAL INTUCSON UNTIL MAINTENANCE CAN TAKE A LOOK AT IT.  CHECKED 30R PANEL AND BEHIND INSTRUMENT PANEL. COULD NOT DUPLICATE.
